User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Berkes, I., Györfi L., and Kevei, P. 
Title:
Tail probabilities of St. Petersburg sums, trimmed sums, and their limit 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Theoretical Probability 
Year:
2017 
Journal volume:
30 
Year / month:
2017-09 
Quarter:
3. Quartal 
Month:
Sep 
Journal issue:
Pages contribution:
1104–1129 
Language:
en 
WWW:
Publisher:
Springer 
Print-ISSN:
0894-9840 
E-ISSN:
1572-9230 
Status:
Verlagsversion / published 
Date of publication:
01.09.2017 
Semester:
SS 17 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text